MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 105MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 105MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 456.306
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code hwc.Occupation: initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, removal of the titanium cannulated trochanteric nail and titanium helical blade was performed due to the blade sticking out of the femoral head and non-union of proximal femur.The procedure completed was an open reduction and internal fixation (orif) of the femur.There was a surgical delay of five (5) minutes.Procedure was successfully completed with a 95 degree blade plate.Patient status is unknown.This report is for one (1) 11.0mm ti helical blade 105mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history lot.Part number: 456.306.Lot number: h288276.Part manufacturing date: 03 february 2017.Manufacturing site: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h288276 of ti helical blades was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.A review of the raw material device history record(s) determined the raw material lot 9974143 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: additional data: event, concomitant medical products.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices reported: titanium cannulated trochanteric nail (part#: 456.414, lot#: 6868971, quantity: 1), unknown locking screw (part#: unknown, lot#: unknown, quantity: 1).

Brand Name
11.0MM TI HELICAL BLADE 105MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8394241
Report Number2939274-2019-56832
Device Sequence Number16551240
Product Code HSB
UDI-Device Identifier10886982226730
UDI-Public(01)10886982226730
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number456.306
Device Catalogue Number456.306
Device Lot NumberH288276
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer04/09/2019
04/11/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date04/10/2019
04/11/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR